# SDR 07FDEA00349

- Difficulty date: February 6, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,602 hours, 24,965 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Gouged
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE UPPER COWL 2ND FROM FWD END RIB IS GOUGED ACCOMPLISHED TYPICAL FORMED REPAIR ON NR 3 ENG UPPER COWL REB REF SRM 51-43-3, PG 1-3 FIG 1.  REINSTALLED NR 3 ENG UPPER COWL REF MM 71-10-011-4.
